# SDR SWAA2022100594965

- Difficulty date: September 21, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 27,317 hours, 12,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD IS CRACKED / [01] WELDED CRACK ON AFT CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER 737-800 SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) EQUIPMENT USED: WELDING MACHINE; E10583; CAL DUE 12/22;[02] VERIFIED CORRECTIVE ACTION #1;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER; ID# ATS2504; CAL DUE 10/2022;[04] SANDED REPAIR WELD AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION #4;[06] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-60-15-2R-1 STEP 4. B. (6) (7);[07] VERIFIED CORRECTIVE ACTION #6
